Hokkaido Mathematical Journal

No.2

KURAMOCHI Zenjiro,
On minimal points of Riemann surfaces II
Hokkaido Mathematical Journal, 2 (1973) pp.139-175
ANDO Yoshifumi,
On the structure of the oriented cobordism ring modulo an equivalence
Hokkaido Mathematical Journal, 2 (1973) pp.176-182
NAGASAKA Yukio,
On the Kuramochi boundary of a subsurface of a Riemann surface
Hokkaido Mathematical Journal, 2 (1973) pp.183-194
NAKAJI Takahiko,
Logmodular parts of function algebra
Hokkaido Mathematical Journal, 2 (1973) pp.195-201
KUBOTA Kôji,
Remarks on boundary value problems for hyperbolic equations
Hokkaido Mathematical Journal, 2 (1973) pp.202-213
AGEMI Rentaro,
Remarks on $L^2$-well-posed mixed problems for hyperbolic equations of second order
Hokkaido Mathematical Journal, 2 (1973) pp.214-230
IWASAKI Shiro,
A characterization of $PSU(3,3^2)$ as a permutation group of rank 4
Hokkaido Mathematical Journal, 2 (1973) pp.231-235
KÔJYÔ Hidemaro,
On conformal Killing tensor of a Riemannian manifold of constant curvature
Hokkaido Mathematical Journal, 2 (1973) pp.236-242
ONODERA Takeshi,
Linearly compact modules and cogenerators II
Hokkaido Mathematical Journal, 2 (1973) pp.243-251
SEKIGAWA Kouei,
On some 3-dimensional Riemannian manifolds
Hokkaido Mathematical Journal, 2 (1973) pp.259-270
ITO Hideji,
Rational points of Abelian varieties in Γ-extension
Hokkaido Mathematical Journal, 2 (1973) pp.271-275
ANDO Yoshifumi,
A relation between the fibers of Milnor fiberings associated to polynomials $f(z)=z^{n_{0}}_{0}+ \dots +z^{a_{n}}_{n}$
Hokkaido Mathematical Journal, 2 (1973) pp.253-258